MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D003
Medical Device Problem Codes Signal Artifact/Noise (1036); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Dizziness (2194); Electric Shock (2554)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized after receiving two inappropriate shocks.Noise was seen post shock delivery.Provocation testing was performed with no abnormal measurements.It was also noted that the patient had reported feeling dizzy.An inquiry regarding the case was sent for review to technical services (ts) as possible electromagnetic interference (emi) was suspected.Ts reviewed the episodes and noted that the shock electrogram was pointing towards a fast ventricular rhythm.The device was reprogrammed and remains implanted.No adverse patient effects were reported.
 
Event or Problem Description

Brand Name
ORIGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10311274
Report Number2124215-2020-15139
Device Sequence Number16349876
Product Code LWS
UDI-Device Identifier00802526533761
UDI-Public00802526533761
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/11/2018
Device Model NumberD003
Device Catalogue NumberD003
Device Lot Number246458
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date07/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR